question-icon

What causes delayed ejaculation after using heroine?

default
Posted on Mon, 28 Jul 2014
Question: good evening doctor. i was addicted for about 6 months to heroine. by this there are several changes in my sexual appereances and size of pennis also decreased. im not able to toleraate nisghtfalls and ejacaution time is not long as well as penis size.
doctor
Answered by Dr. Vivek Chail (18 hours later)
Brief Answer:
Side effects of heroin intake

Detailed Answer:
Hi XXXX
Thanks for writing in to us.

I have read through your query in detail.
Heroin is a harmful neuroactive drug and its intake is hazardous. It is an opiate and initially it stimulates the central nervous system and later in a few days it depresses the nervous system and causes low sexual arousal which is manifested as delayed ejaculation and decreased libido. Street heroin contains a lot of additives and these substances also cause side effects. Your penis size remains the same but it may arousal is affected. If you have been taking it for only 6 months then these changes are completely reversible.

You need to get off heroin if you have not stopped it. Please consult a de addiction clinic in your place.

Hope your query is answered.
Do write back if you have any doubts.

Regards.
Dr.Vivek
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Vivek Chail (22 hours later)
i have stop taking it doc. please tell me which allopathy or ayurvedic medicie is essential for me for a good sex life.sometimes i am so embarrased with my partner.please tell me a highly effective medicine. and what does arousal means
doctor
Answered by Dr. Vivek Chail (13 hours later)
Brief Answer:
Follow a proper fitness and diet plan

Detailed Answer:
Hi XXXX
Thanks for writing back with an update.

Nice to know that you have stopped taking heroin. It may take a few months for the side effects of heroin intake to diminish. No particular medication is needed to enhance your sex life but you may have to adapt to a healthy diet and fitness lifestyle to make your sexual health normal.

Arousal is the excitatory response of your sexual organs to any stimulation during foreplay and sex.

Hope your query is answered.
Do write back if you have any doubts.

Regards.
Dr.Vivek
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Vivek Chail (11 hours later)
sir size of my penis is 8inch but now it is only 5inches so i am worried for that. you seem to be so nice and i am thankful to you for your kindness. prescribe me a medicine from which i can regain my particular size plz sir plz sir plz sir.
i dont care how expensive medicine is. please tell me the name of the medicine. please doc. again thnk you
doctor
Answered by Dr. Vivek Chail (3 hours later)
Brief Answer:
Your penis size is normal

Detailed Answer:

Hi XXXX
Thanks for writing back with an update.

The average penis measures somewhere between 3 and 5 inches when not erect, and between 5 and 7 inches when erect. A penis is considered abnormally small only if it measures less than 3 inches. Keeping these facts in mind you have a normal sized penis.

There might be problem in sustaining erection due to taking heroin and this may take about 6 months after stopping drugs to come back to normal. This is due to the effect of heroin on nerves.

There are methods to make your penis appear longer. They are:
Communicate with your partner
Get in shape and lose the stomach fat
Trim your pubic hair

There is a particular exercise known as jelqing but its effects have not been proven scientifically. If not done properly, it can cause permanent damage and scarring to penis.

Hope your query is answered.
Do write back if you have any doubts.

Regards.
Dr.Vivek
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Vivek Chail

Radiologist

Practicing since :2002

Answered : 6795 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes delayed ejaculation after using heroine?

Brief Answer: Side effects of heroin intake Detailed Answer: Hi XXXX Thanks for writing in to us. I have read through your query in detail. Heroin is a harmful neuroactive drug and its intake is hazardous. It is an opiate and initially it stimulates the central nervous system and later in a few days it depresses the nervous system and causes low sexual arousal which is manifested as delayed ejaculation and decreased libido. Street heroin contains a lot of additives and these substances also cause side effects. Your penis size remains the same but it may arousal is affected. If you have been taking it for only 6 months then these changes are completely reversible. You need to get off heroin if you have not stopped it. Please consult a de addiction clinic in your place. Hope your query is answered. Do write back if you have any doubts. Regards. Dr.Vivek